Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 254695, 23 pages
http://dx.doi.org/10.5402/2011/254695
Research Article

Disconjugacy and Nonoscillation Domains for Nonlinear Singular Interface Problems on Semi-Infinite Time Scales

Department of Mathematics and Computer Science, Sri Sathya Sai Institute of Higher Learning, Prasanthi Nilayam, Ananthapur, Andhra Pradesh, Puttaparthi 515134, India

Received 18 July 2011; Accepted 6 September 2011

Academic Editors: A. Carpio and J.-F. Colombeau

Copyright © 2011 D. K. K. Vamsi and Pallav Kumar Baruah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. B. Mingarelli, “A survey of the regular weighted Sturm-Liouville problem—the non-definite case,” in Proceedings of the Workshop on Applied Differential Equations, Tsinghua University, Beiing, China, 1985.
  2. R. A. Moore, “The least eigenvalue of Hill's equation,” Journal d'Analyse Mathématique, vol. 5, pp. 183–196, 1956/57. View at Publisher · View at Google Scholar
  3. L. Markus and R. A. Moore, “Oscillation and disconjugacy for linear differential equations with almost periodic coefficients,” Acta Mathematica, vol. 96, pp. 99–123, 1956. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. B. Mingarelli and S. G. Halvorsen, Nonoscillation Domains of Differential Equations with Two Parameters, vol. 1338, Springer, Berlin, Germany, 1988. View at Zentralblatt MATH
  5. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics. Resultate der Mathematik, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH
  6. R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Zentralblatt MATH
  8. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2001. View at Zentralblatt MATH
  9. M. Bohner and S. H. Saker, “Oscillation of second order nonlinear dynamic equations on time scales,” The Rocky Mountain Journal of Mathematics, vol. 34, no. 4, pp. 1239–1254, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. Akin-Bohner and J. Hoffacker, “Oscillation properties of an Emden-Fowler type equation on discrete time scales,” Journal of Difference Equations and Applications, vol. 9, no. 6, pp. 603–612, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. Erbe, A. Peterson, and S. H. Saker, “Kamenev-type oscillation criteria for second-order linear delay dynamic equations,” Dynamic Systems and Applications, vol. 15, no. 1, pp. 65–78, 2006. View at Google Scholar · View at Zentralblatt MATH
  12. L. Erbe and A. Peterson, “An oscillation result for a nonlinear dynamic equation on a time scale,” The Canadian Applied Mathematics Quarterly, vol. 11, no. 2, pp. 143–157, 2003. View at Google Scholar · View at Zentralblatt MATH
  13. O. Došlý and D. Marek, “Half-linear dynamic equations with mixed derivatives,” Electronic Journal of Differential Equations, no. 90, p. 118, 2005. View at Google Scholar · View at Zentralblatt MATH
  14. S. H. Saker, “Oscillation of second-order forced nonlinear dynamic equations on time scales,” Electronic Journal of Qualitative Theory of Differential Equations, no. 23, p. 17, 2005. View at Google Scholar · View at Zentralblatt MATH
  15. C. Allan Boyles, Acoustic Waveguides, Applications to Oceanic Sciences, John Wiley and Sons, 1978.
  16. P. K. Ghosh, The Mathematics of Waves and Vibrations, MacMillan, India, Delhi, 1975.
  17. G. L. Lamb, Jr., Elements of Soliton Theory, John Wiley & Sons, New York, NY, USA, 1980.
  18. K. Noda, Optical Fibre Transmission, vol. 6 of Studies in Telecommuniations, North Holland, Amsterdam, The Netherlands, 1986.
  19. Wang, Applied Elasticity, MacGraw Hill, 1953.
  20. P. K. Baruah and D. J. Das, “Study of a pair of singular Sturm-Liouville equations for an interface problem,” International Journal of Mathematical Sciences, vol. 3, no. 2, pp. 323–340, 2004. View at Google Scholar
  21. P. K. Baruah and M. Venkatesulu, “Deficiency indices of a differential operator satisfying certain matching interface conditions,” Electronic Journal of Differential Equations, vol. 2005, no. 38, p. 19, 2005. View at Google Scholar · View at Zentralblatt MATH
  22. P. K. Baruah and M. Venkatesulu, “Number of linearly independent square integrable solutions of a pair of ordinary differential equations satisfying certain matching interface conditions,” International Journal of Mathematics and Analysis, vol. 3, no. 2-3, pp. 131–144, 2006. View at Google Scholar
  23. M. Venkatesulu and P. K. Baruah, “A classical approach to eigenvalue problems associated with a pair of mixed regular Sturm-Liouville equations—I,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 2, pp. 205–214, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. Venkatesulu and P. K. Baruah, “A classical approach to eigenvalue problems associated with a pair of mixed regular Sturm-Liouville equations—II,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 2, pp. 197–203, 2002. View at Google Scholar · View at Zentralblatt MATH
  25. T. G. Bhaskar and M. Venkatesulu, “Computation of Green's matrices for boundary value problems associated with a pair of mixed linear regular ordinary differential operators,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 789–797, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. P. K. Baruah and D. K. K. Vamsi, “Oscillation theory for a pair of second order dynamic equations with a singular interface,” Electronic Journal of Differential Equations, no. 43, pp. 1–7, 2008. View at Google Scholar · View at Zentralblatt MATH
  27. P. K. Baruah and D. K. K. Vamsi, “Green matrix for a pair of dynamic equations with singular interface,” International Journal of Modern Mathematics, vol. 4, no. 2, pp. 135–152, 2009. View at Google Scholar · View at Zentralblatt MATH
  28. P. K. Baruah and D. K. K. Vamsi, “IVPs for singular interface problems,” Advances in Dynamical Systems and Applications, vol. 3, no. 2, pp. 209–227, 2008. View at Google Scholar
  29. D. K. K. Vamsi and P. K. Baruah, “Bounds for solutions of nonlinear singular interface problems on time scales using a monotone iterative method,” Electronic Journal of Differential Equations, vol. 2010, no. 109, pp. 1–9, 2010. View at Google Scholar · View at Zentralblatt MATH
  30. D. K. K. Vamsi and P. K. Baruah, “Existential results for nonlinear singular interface problems involving second order nonlinear dynamic equations using picards iterative technique,” Accepted for publication, The Journal of Nonlinear Science and Applications.